Solvable 2-local subgroups of finite groups
Algebra i logika, Tome 21 (1982) no. 6, pp. 670-689
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1982_21_6_a2,
author = {A. S. Kondrat'ev},
title = {Solvable 2-local subgroups of finite groups},
journal = {Algebra i logika},
pages = {670--689},
year = {1982},
volume = {21},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1982_21_6_a2/}
}
A. S. Kondrat'ev. Solvable 2-local subgroups of finite groups. Algebra i logika, Tome 21 (1982) no. 6, pp. 670-689. http://geodesic.mathdoc.fr/item/AL_1982_21_6_a2/